# SDR USAA002144

- Difficulty date: December 14, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Wing Box
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP AND WEB CRACKED 6 INCHES, STATION 663, BL 0.  INSTALLED DOUBLER PER TR 57-10-04.  (M)
